# SDR QXEA9901483

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER IS DENTED AT 2 FEET FROM BOTTOM, MID SPAN OF SKIN.  REPAIRED IAW FOKKER SRM 51-70-0, PAGE 13, PARAGRAPH 7C.
